# SDR AALA20021602

- Difficulty date: November 7, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHT IN TAIL SECTION FOR TAIL CONE RELEASE HANDLE STATION 1516 INOPERATIVE.  REPAIRED BROKEN WIRE ON TAIL COMPARTMENT OVERHEAD EMERGENCY LIGHT AT STATION A482.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
